MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0497
Medical Device Problem Codes Human-Device Interface Problem (2949); Data Problem (3196); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had an error of "study does not contain video." the customer performed a procedure to whereas the patient had an issue swallowing the capsule.The patient attempted approximately 45 minutes, then the capsule was placed by esophagogastroduodenoscopy.The recorder lost the capsule signal and they were presented with an end of procedure message.The customer checked in the patient with another recorder and connected the same sensor belt, they had issues pairing the capsule, but later on it was paired.They started the video creation in the first recorder, then tech support instructed the customer to allow process to complete, and then check to see if the other video was created in the other recorder.There was no reported patient involvement or outcome.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8212478
Report Number9710107-2019-00003
Device Sequence Number1960855
Product Code NEZ
UDI-Device Identifier07290101364351
UDI-Public7290101364351
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2019
Device Model NumberFGS-0497
Device Catalogue NumberFGS-0497
Device Lot Number42262X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1